Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On irreducible polynomials in several variables which become reducible when the variables are replaced by powers of themselves


Author: Eli Gourin
Journal: Trans. Amer. Math. Soc. 32 (1930), 485-501
MSC: Primary 13P05
MathSciNet review: 1501547
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13P05

Retrieve articles in all journals with MSC: 13P05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501547-7
PII: S 0002-9947(1930)1501547-7
Article copyright: © Copyright 1930 American Mathematical Society